# SDR 06FDEA1628

- Difficulty date: April 27, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727-200
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cut
- Location: Bs 1010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT MARK INTO VERTICAL FLANGE OF FLOORBEAM JUST BELOW UPPER FLANGE BS 1010 RBL 57 WL 207 AFT SIDE.  REPAIRED FLOORBEAM PER SR27-53-034 SHEET 5.
